# SDR UALA2012062903477

- Difficulty date: June 27, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 34,914 hours, 15,308 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD MESSAGE DISPLAYED AFTER EMERGENCY BATTERY TEST.  REPLACED EPSU BATTERY ABOVE DOOR 1L.  EMERGENCY LIGHTS TEST PASSED.
